×

zbMATH — the first resource for mathematics

Fuzzy proximities compatible with Lowen fuzzy uniformities. (English) Zbl 0612.54006
The authors introduce a definition of fuzzy proximity appropriate for Lowen fuzzy uniformities [R. Lowen, J. Math. Anal. Appl. 82, 370- 385 (1981; Zbl 0494.54005)]. Every Lowen uniformity generates a fuzzy proximity, which induces the same fuzzy topology as the uniformity. Every classical proximity also generates a fuzzy proximity; in this case the induced fuzzy topology is topologically generated from the topology of the original proximity. The paper concludes with examples and remarks comparing Hutton and Lowen uniformities as well as proximity definitions, including one proposed earlier by A. K. Katsaras and the authors [J. Math. Anal. Appl. 99, 320-337 (1984; Zbl 0558.54002)].
Reviewer: A.J.Klein

MSC:
54A40 Fuzzy topology
54E05 Proximity structures and generalizations
54E15 Uniform structures and generalizations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Artico, G.; Moresco, R., Fuzzy proximities and totally bounded fuzzy uniformities, J. math. anal. appl., 99, 320-337, (1984) · Zbl 0558.54002
[2] Artico, G.; Moresco, R., On fuzzy metrizability, J. math. anal. appl., 107, 144-147, (1985) · Zbl 0587.54014
[3] Gantner, T.; Steinlage, R.; Warren, R., Compactness in fuzzy topological spaces, J. math. anal. appl., 62, 547-562, (1978) · Zbl 0372.54001
[4] Hutton, B., Normality in fuzzy topological spaces, J. math. anal. appl., 50, 74-79, (1975) · Zbl 0297.54003
[5] Hutton, B., Uniformities on fuzzy topological spaces, J. math. anal. appl., 58, 559-571, (1977) · Zbl 0358.54008
[6] Hutton, B.; Reilly, I., Separation axioms in fuzzy topological spaces, Fuzzy sets and systems, 3, 93-104, (1980) · Zbl 0421.54006
[7] Isbell, J.R., Uniform spaces, (1964), American Mathematical Society Providence, RI · Zbl 0124.15601
[8] Katsaras, A., Fuzzy proximity spaces, J. math. anal. appl., 68, 100-110, (1979) · Zbl 0412.54006
[9] Katsaras, A., On fuzzy proximity spaces, J. math. anal. appl., 75, 571-583, (1980) · Zbl 0443.54006
[10] Katsaras, A., Fuzzy proximities and fuzzy completely regular spaces I, An. st. univ. iasi, 26, 31-41, (1980) · Zbl 0443.54007
[11] Kolmogorov, A.; Fomin, S., ()
[12] Lowen, R., Topologies floues, C.R. acad. sci. Paris sér. A, 278, 925-928, (1974) · Zbl 0287.54002
[13] Lowen, R., Compact Hausdorff fuzzy topological spaces are topological, Topology appl., 12, 65-75, (1981) · Zbl 0437.54004
[14] Lowen, R., Fuzzy uniform spaces, J. math. anal. appl., 82, 370-385, (1981) · Zbl 0494.54005
[15] Naimpally, S.; Warrack, B., Proximity spaces, (1970), Cambridge University Press Cambridge · Zbl 0206.24601
[16] Pao-Ming, Pu; Ying-Ming, Liu, Fuzzy topology I, J. math. anal. appl., 76, 571-599, (1980) · Zbl 0447.54006
[17] Srivastava, P.; Gupta, R., Fuzzy symmetric generalized proximity spaces, J. math. anal. appl., 82, 491-502, (1981) · Zbl 0485.54006
[18] Tong, H., Some characterizations of normal and perfectly normal spaces, Duke math. J., 19, 289-292, (1952) · Zbl 0046.16203
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.